MAUDE Adverse Event Report: FEMCARE LIMITED FILSHIE® CLIPS; DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE

FEMCARE LIMITED FILSHIE® CLIPS; DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE
Model Number TWENTY PAIR STERILE FILSHIE CLIPS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
Physician was going to use the filshie clips to perform a bilateral tubal ligation.One of filshie clips would not clasp.Physician had to instead perform a standard bilateral tubal ligation using sutures.

Brand Name
FILSHIE® CLIPS
Common Device Name
DEVICE, OCCLUSION, TUBAL, CONTRACEPTIVE
Manufacturer (Section D)
FEMCARE LIMITED
utah medical products, inc.
7043 south 300 west
midvale UT 84047
MDR Report Key8292504
Report Number8292504
Device Sequence Number1203358
Product Code HHS
UDI-Device Identifier05055515602121
UDI-Public(01)05055515602121
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2019
Report Date (Section F) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTWENTY PAIR STERILE FILSHIE CLIPS
Device Catalogue NumberAVM-851
Device Lot Number38395
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/31/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/15/2019